# SDR N6SA0080206

- Difficulty date: February 25, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 5,145 hours, 3,553 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING EMERGENCY EXIT LIGHT INOPERATIVE. REPLACE BULB.
